

Ohio Association of Collegiate Registrars and Admissions Officers

Board of Directors Minutes

January 15, 2016 – 10:00 AM Room 301, Student Academic Services Bldg., 281 W. Lane Ave., Columbus, OH 43210

Present: Carol Jones, Deb Benton, Shelly McMahon, Liz Clerkin, Deth DaLonzo, David Schneider, Mary Holland, Donna Evans.

I. Welcome & Introductions

II. President's Report - Carol Jones:

- David Schneider reached out and reported that AACRAO Representative Scott Ditman, VP, University Registrar at Washing & Lee University is confirmed to be present for OACRAO 2016 Conference. AACRAO covers travel expenses and OACRAO will cover room and meal for Wednesday – Friday and pick-up and return to and from airport, etc. Speaking Topics: Building Relations with Faculty, Technology Terms, and Social Media.
- Local Arrangements Committee Discussion lead by Carol– Frank Yanchak (not present) and Shelly McMahon. A purposed budget for 2016 OACRAO Conference was reviewed and a 2016 Tentative Schedule was developed. Estimate attendance 90-105. It was suggested to order food for maybe 75 and snacks for 60. It was discussed whether or not continue Tuesday evening dinner at \$22-\$25 per person. LAC was directed to start working with Deer Creek and then schedule a site visit. Conference Fee to remain at \$230.00. Past Presidents Breakfast to be at a separate table on Friday AM.

2016 Tentative Schedule Discussed at Board meeting January 15, 2016

Theme: 90th Anniversary

Tuesday 12:00 Lunch Board meeting 2-5 1-2 Activities (LAC decide) 6:30 Dinner ? 8:00 President's Thank You Reception

Wednesday	
8:00 - 5:00	Registration Desk
9:00 - 9:30	Continental Breakfast*
9:30 - 12:00	Workshops*
12:00 - 12:30	Lunch*
12:45 - 1:30	Opening Speaker
1:45 - 2:45	Session 1 (5 (4 + 1 exhibitor) sessions – 60 minutes)
2:45 - 3:00	Beverage break
3:00 - 4:00	Session 2 (5 (4 + 1 exhibitor) sessions – 60 minutes)
4:15 - 5:15	Session 3 (5 (4 + 1 exhibitor) sessions – 60 minutes)
5:45	President's Reception
6:30	Dinner
7:30	Evening Activity
Thursday	
8:00 – 11:45	Reg Desk Open
8:00 - 5:00	Scholarship Comm Stuff
8:00 - 9:15	Town Hall Meeting / Breakfast
9:30 - 10:15	Session 4 (5 (4 + 1 exhibitor) sessions – 45 minutes)
10:15 - 10:45	Exhibitor Break
10:45 - 11:45	Session 5 (5 (4 + 1 exhibitor) sessions – 60 minutes)
11:45 - 1:15	Business Lunch
1:15 - 1:45	FUN Break move to end of Thursday after Vendor reception if desired
1:30 - 2:00	AACRAO Keynote – Evolution of Technology ??
2:15 - 3:15	Session 6 (5 (4 + 1 exhibitor) sessions – 60 minutes)
3:15 - 3:45	Exhibitor Break
3:45 - 4:30	Session 7 (5 (4 + 1 exhibitor) sessions – 45 minutes)
4:30 - 5:30	Vendor Reception
5:30 – 6:00	FUN Break ?????
6:15	Close Silent Auction ???? decide based on whether there is a fun break
6:00 or 6:30	Dinner
7:30	Evening Activity
Friday 8:00 - 8:45 7:30 - 8:45 8:00 - 8:45 9:00 - 9:45 10:00 - 10:45 11:00 - 12:00	Reg Desk [scholarship pick up/turn in evaluations] Breakfast Nature Hike or whatever LAC decides Session 8 (4 sessions – 45 minutes) Session 9 (4 sessions – 45 minutes) Closing Speaker

*For those who register for a workshop

III. President Elect's Report - David Schneider:

- AACRAO Dinner for OACRAO scheduled for Tuesday, March 22 at 7:00 PM at Cibo Urban Pizzeria Cafe. Will have menu and report for February Newsletter. David will reach out to all Ohio attendees and vendors and there is space for kids and spouse. 40 guest limit.
- Discussed options for Summer Workshop.

IV. Treasurer's Report (Patrick Beatty, absence) - Deb Benton

- Scholarship Committee checks were mailed out.
- C.D. is to be deposited soon.
- Patrick is following up on membership dues.

V. Secretary's Report - Donna Evans:

- Minutes were not approved. Edits were required and not all had been read. Will review Retreat, December and January Minutes in February.
- Next month's newsletter (January) New member spotlight, World without Registrar's Article with request for follow-up, Membership & Mentoring Committee Article, Save the Dates, Call for Campus News, Article about Scholarship Recipients, Campus Scene, etc
- Communication Committee met on December 18, 2015. We reworked the Deadlines & Rotation Schedule and have a call out for campus news. Stephanie Brown named new social media coordinator replacing Molly. Will have Deadlines and Rotation Schedule available in February.

VI. VP of Membership's Report - Liz Clerkin:

• Membership and Mentoring Committee working on directory and collecting new member spotlights for newsletter.

VII. VP of Workshop's Report - Beth DaLonzo:

• Workshop Dates: Tuesday, June 28 Tuesday, July 26 Friday, July 22

Add to SAVE the Date Friday, July 29 chosen for Support Staff Workshop Idea Topics: Active Shooter, Keeping FERPA, Commencement/Graduation, Residency

VIII. VP of Program's Report - Mary Holland:

- Number of Sessions: 4 @ 45 minutes and 5 @ 60 minutes, possible 7 vendor slots. Will work with Sue Shepherd on vendor responses.
- Program Committee thank went out to Beth for filling Admissions & International Committee. It was noted that current chairs will fill co-chairs by April Planning meeting. Mary to contact committees chairs.

IX. Past President's Report - Deb Benton:

- Bylaws Committee hasn't suggested any changes. Need to reach out to ByLaws Committee for suggestions.
- Fiscal Committee had no report.
- Nominations and Elections Committee no report except to please notify her of any changes on committees to be updated.

X. Old Business

- OSI Planning: Deb Benton presented Mohican contract. It was suggest to try to negotiate room back to 25 and see if a closer match for nightly room rates like with our conference contact with the state parks at \$121.
- Deb has permission to sign contract for OACRAO. It was suggest to get testimonials from Molly and others to put in newsletter article when scheduled. Carol Jones will have answers from faculty of who will commit.

XI. New Business

• Board of Directors will have a conference call Monday, February 22 at 8:30 AM

XII. Adjournment

• David Schneider moved to adjourn, seconded by Mary Holland. Meeting ended at 3:00 PM